zbMATH — the first resource for mathematics

On some problems in the oscillation theory of self-adjoint linear differential equations. (English) Zbl 0753.34018
Summary: The known results concerning the oscillation properties of second order equations are extended to self-adjoint equations of even order. Some open problems associated with this extension are formulated.

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A30 Linear ordinary differential equations and systems
Full Text: EuDML
[1] ATKINSON F. V.: Discrete and Continuous Boundary Value Problems. Acad. Press, New York 1964. · Zbl 0117.05806
[2] BARRETT J. H.: A Prüfer transformation for matrix differential equations. Proc. Amer. Math. Soc., 8, 1957, 510-518. · Zbl 0079.10603
[3] BORŮVKA O.: Lineare Differentialtransformationen 2. Ornung, VEB Deutscher Verlag der Wissenschaften, Berlin 1967. · Zbl 0153.11201
[4] COPPEL W. A.: Disconjugacy. Lecture Notes in Math. 220, Springer Verlag, Berlin-New York-Heidelberg 1971. · Zbl 0224.34003
[5] DOŠLÝ O.: On transformation of self-adjoint linear differential systems and their reciprocals. Ann. Pol. Math., 50, 1990, 223-234. · Zbl 0712.34010
[6] DOŠLÝ O.: Riccati matrix differential equation and classification of disconjugate differential systems. Arch. Math., 23, 1987, 231-241. · Zbl 0637.34025
[7] DOŠLÝ O.: Existence of conjugate points for self-adjoint linear differential equations. Proc. Roy. Soc. Edinburgh, 113A, 1989, 73-85. · Zbl 0699.34035
[8] JAKUBOVIČ V. A.: Oscillatornyje svojstva rešenij kanoničeskich uravnenij. (Russian.) Mat. Sb. (N. S.), 56, 1962, 3-2.
[9] KRATZ W.: Asymptotic behaviour of Riccati differential equation associated with self-adjoint scalar equations of even order. Czech. Math. J., 38, 1988, 351-364. · Zbl 0659.34065
[10] NEUMAN F.: Limit circle classification and boundedness of solutions. Proc. Roy. Soc. Edinburgh 81A, 1978, 31-34. · Zbl 0411.34040
[11] NEUMAN F.: L2 - solutions of y”=q(t)y and functional equation. Aequationes Math., 6, 1971, 162-169. · Zbl 0225.34022
[12] REID W. T.: Ordinary Differential Equations. Joh Wiley, New York 1971. · Zbl 0212.10901
[13] SWANSON C. A.: Oscillation and Comparison Theory for Linear Differential Equations. Acad. Press, Ney York 1968. · Zbl 0191.09904
[14] TOMASTIK E. C.: Singular quadratic functional of n dependent variables. Trans. Amer. Math. Soc., 124, 1966, 6076. · Zbl 0161.09503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.